# SDR SWAA2022021664179

- Difficulty date: January 25, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737
- Aircraft serial: 33926
- Aircraft time: 51,354 hours, 27,779 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ. STAB RIB AT STAB STA 129.50 HAS A CRACK AT 2ND VERT STIFFENER. / [01] VERIFIED APPLICABILITY OF SRM 55-10-09-2R-4.;[13] ACCOMPLISHED A GVI ON ALL AREAS WITHIN REPAIR AREA FOR CORROSION; EXISTING REPAIRS OR ANY OTHER DEFECTS. NO DISCREPANCIES FOUND IAW SRM 55-10-09-2R-5 STEP 4.F.;[14] FABRICATED REPAIR PARTS; T-SECTION 7075-T76511 0.063' THICK LOT # 1430775-2; ANGLE BAC1490 7075-T62 0.063' THICK LOT # 1464923-1; FILLER 7075-T6 0.050' THICK LOT # 1376846-2; SHIM (2EA) 7075-T6 0.016' THICK LOT # 1439717-1 IAW SRM 55-10-09-2R-5 STEP 4. G - K.;[15] APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS; BARE SURFACES AND EDGES OF THE RIB IAW SRM 55-10-09-2R-5 STEP 4.L.;[16] VERIFIED CORRECTIVE ACTION 14 AND 15;[17] APPLIED PRIMER TO REPAIR PARTS; BARE SURFACES AND CUT EDGES OF THE RIB IAW SRM 55-10-09-2R-5 STEP 4.M. OK TO INSTALL.;[18] VERIFIED CORRECTIVE ACTION 17 OK TO INSTALL;[19] INSTALLED REPAIR PARTS AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 55-10-09-2R-5 STEP 4. N - R.;[20] VERIFIED INSTALLATION OF REPAIR PARTS AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 55-10-09-2R-5 STEP 4. N - R.;[21] VERIFIED JOB COMPLETE;[22] VERIFIED JOB COMPLETE
